On the Developable Mannheim Offsets of Timelike Ruled Surfaces


Creative Commons License

Onder M., UĞURLU H. H.

PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES, vol.84, no.4, pp.541-548, 2014 (SCI-Expanded) identifier identifier

Abstract

In this paper, using the classifications of timelike and spacelike ruled surfaces, we study the Mannheim offsets of timelike ruled surfaces in the Minkowski 3-space. First, we define the Mannheim offsets of a timelike ruled surface by considering the Lorentzian casual character of the offset surface. We obtain that the Lorentzian casual character of the Mannheim offset of a timelike ruled surface may be timelike or spacelike. Furthermore, we give characterizations for developable Mannheim offsets of a timelike ruled surface.